# SDR 97ZZZX3973

- Difficulty date: July 3, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2182B
- Make and model: Piper PA-28-181
- Aircraft serial: 287990124
- Engine: Lyc O360A4M
- System (JASC): 7414 · Magneto/Distributor
- Part: Coil
- Part number: M3525
- Condition: Failed
- Location: Magneto
- Part time: 600 hours
- Component: Slick, 4281
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUBMITTER STATES IT IS COMMON FOR THE M3525 ORANGE MAGNETO COILS TO FAIL.  THE REPLACEMENT COILS ARE BLACK M3975 OR K3975 AND HAVE BEEN AVAILABLE FOR A FEW YEARS.
